# SDR WRXR20250326001

- Difficulty date: March 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: CC67014016
- Condition: Dented
- Location: Zone 500 Flap
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 GOUGES ON LEFT HAND INBOARD FLAP VANE AT WS80 AND WS90. BLENDED GOUGES, GRIDDED, AND REQUESTED NDT FOR REMAINING THICKNESS MEASUREMENTS IAW CRJ 900 SRM 57-52-01-101-001-A01. COMPLIED WITH REO 690-57-52-513 REV--.
